# SDR DALA13032730954

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,706 hours, 46,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL LOWER SKIN PREVIOUS REPAIR DAMAGE ALONG LENGTH OF DOOR.  REMOVED DOUBLER AND INSTALLED NEW ONE.  REPAIR ALL IAW SRM 52-05D, FIG 37, 51-10-3, AMM 52-11-02 & PSM 900-5-1, NR 4.
